# SDR SWIA202401301031

- Difficulty date: October 31, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST IS CRACKED AT THE UPPER BARREL NUT.   (C-CHECK RO 1/30/2024)   REMOVED LEFT WINDSHIELD SIDE POST PN 601R33223-1 REF, CRJ700 SRM 51-42-21-001-001-A01. CORRECTIVE ACTION: INSTALLED NEW LEFT WINDSHIELD SIDE POST PN 601R33223-1 . REF: CRJ700 SRM 51-42-21-001-001-A01 AND DWG. CC670-33055 REV -F, COMPLIED WITH 56-220-1000-SKY AND 51-900-1002-SKY' LEAK CHECK WAS GOOD NO LEAK NOTED AT THIS TIME
